Have any of you been on this mix of medications? Wow !!!!!! What a trip this is, But I feel better
I went to Pdoc and told him I was still hearing some things and couldnt sleep. Also told him im HYPER now most of the time so he added CLONAZEPAM 1MG TABLETS at bed time
SO thats 20 mg LEXAPRO,200mg LAMICTAL,1mg CLONAZEPAM.
2 of there drugs are for seizures.????????????
Never had one tho, unless Bipolar is a seizures disorder of such?
I see im talking off the wall agan so I will shut up AGAN and let somone help with my question.
FYI im on cloud 9 ,,,,,, Happy as hell. Is that good or bad?
Thanks for your Reply!
Hmmmmmmm...if you are feeling very happy it is probably your Lexapro throwing you manic. You are on an anti-depressant, a mood stabilizer and a anti-anxiety med. These are all pretty common for bipolar.
Lamitical is one of thre types of mood stabilizers and was developed for epilepsy and leter found to be effective for bipolar mania. it is generally taking up to therapuetic levels in steps that take 6 weeks or so to get you to the right level for stablization. The anti-depressant takes 2-3 weeks to kick in. If you are bipolar and have a full level of an anti-depressant while your mood stabilizer is still low, you could be going manic. The other med is used to help with sleep and relaxation from stress but uonly masks the symptoms and doesnotchanges things. It is also highly addictive.
Happy as hell might warrent a call to your pdoc to make sure you do not go over the line while meds are not at levels. Make sure you are sleeping and resist the urge to buy things, drive fast, tell you boss what you think of him or start having sex with strangers. Mania will cause you to do all these things. Welcome, Joye
Thanks for your Reply!
guess your post came to late. I got into a fight with the wife last nite ( she started it ) it got heated and youldnt get out of the car ( we had just pulled into her familes drive way ) I just wanted to be alone to cool off but she just kept on going. bla bla bla , so i got out , tosed the keys and walked away.
she and her mom found me about an hour and a half later wandering around about 5 miles away.
I have had manic issues with the Lexapro, where I feel other SSRIs have not been the case. I was so amped up I started taking Clonazepam during the day with the Lexapro and I felt whacked ... pupils dilated, too happy and unable to focus. I would not take these two together! I have anxiety issues and mild depression. Be careful of this combination! If you do okay on the Lexapro but still experience some anxiety, try another medication with it or natural help. Lexapro, Paxil and sometimes Zoloft are very "activating" SSRI's ... since I started taking the Lexapro I can work hard and get a lot done except when it comes to time mgmt, reading, focusing, prioritizing ... Like I have extreme ADD. I am going to switch back to just the Ativan, since it helps a little with mild depression, works instantly on anxiety, and doesn't make me feel whacked out in very small dose. Thanks for listening and pay attention to any bizarre side effects, especially if they continue after a few weeks.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.